MAUDE Adverse Event Report: VASCUTEK LTD. THORAFLEX HYBRID; THOAFLEX HYBRID ANTE-FLO

VASCUTEK LTD. THORAFLEX HYBRID; THOAFLEX HYBRID ANTE-FLO
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4597 - aneurysm enlargement - event of increased aneurysmal dilation reported from extend clinical study.Impact code: 4624- surgical intervention - pending left subclavian plug and thoracic endovascular aortic repair (tevar) extension.- computed tomography angiography (cta) (b)(6) 2025 showed false lumen filling.The event is considered ongoing, unresolved still treating at time of reporting.Device problem code: 3190 - insufficient information - no device failure /deficiency has been reported.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: - thoraflex hybrid sales jan 21 - oct 25 vs thoraflex hybrid aneurysm enlargement events jan 21 - oct 25 gave an occurrence rate (b)(4).No trend requiring action has been identified.4111 - communication interview: additional information has been requested to aid this investigation.3331 - analysis of production records: full batch review performed from base fabric to finished product for device id- 25785806, which confirmed the batch was manufactured to specification.4117 - device not returned: device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available as investigation is ongoing.
 
Event or Problem Description
Event of increased aneurysmal dilation reported from extend study ((b)(4)); subject underwent an elective open surgical repair of the aorta with a thoraflex hybrid ante-flo device on (b)(6) 2025.Indication for surgery was to treat chronic (>90days) debakey type iiia aortic dissection.Subject experienced an adverse event (ae) of increased aneurysmal dilation'.Further comments state "pending left subclavian plug and tevar (thoracic endovascular aortic repair) extension.Cta (computed tomography angiography) (b)(6) 2025 showed false lumen filling.
 
Event or Problem Description
Event of increased aneurysmal dilation reported from extend study (b)(6); subject underwent an elective open surgical repair of the aorta with a thoraflex hybrid ante-flo device on (b)(6) 2025.Indication for surgery was to treat chronic (>90days) debakey type iiia aortic dissection.Subject experienced an adverse event (ae) of increased aneurysmal dilation'.Further comments state "pending left subclavian plug and tevar (thoracic endovascular aortic repair) extension.Cta (computed tomography angiography) (b)(6) 2025 showed false lumen filling.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00090 to provide event closure information for tag0344.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: e.4597 - aneurysm enlargement - event of increased aneurysmal dilation reported from extend clinical study.Impact code: f.4624- surgical intervention - (surgical intervention is planned and is pending at time of reporting) pending left subclavian plug and thoracic endovascular aortic repair (tevar) extension.- computed tomography angiography (cta) (b)(6) 2025 showed false lumen filling.The event is considered ongoing, unresolved still treating at time of reporting.Device problem code: a.3190 - insufficient information - no device failure /deficiency has been reported.Component code: g.4755 - part/component/sub-assembly term not applicable.Type of investigation: b.4110 - trend analysis: - thoraflex hybrid sales (b)(6) 2021 - (b)(6) 2025 vs thoraflex hybrid aneurysm enlargement events (b)(6) 2021 - (b)(6) 2025 gave an occurrence rate of 0.012% no trend requiring action has been identified.4111 - communication interview: additional information has been requested to aid this investigation; no additional information was received to date.3331 - analysis of production records: full batch review performed from base fabric to finished product for device id- (b)(6) which confirmed the batch was manufactured to specification.4117 - device not returned: device remains implanted.4112 - analysis of information provided by third party - scans were received and reviewed - scan review was performed on (b)(6) 2025; this concluded the event was related to the patient's anatomy investigation findings: c.213 - no device problem found - full batch review was performed from base fabric to finished product which confirmed the device was manufactured to specification with no issues found.Investigation conclusion: d.50 - adverse event related to patient condition - scan review was performed on (b)(6) 2025, this concluded the thoraflex hybrid device has been implanted to treat a type b aortic dissection and aneurysmal thoracic aorta.The proximal ring stents, in the region of the second ring stent, are compressed and have not opened fully.This is due to the compressed narrow nature of the true lumen observed on the pre-operative imaging and the appearance on a "gothic arch".Despite this, the graft remains patent.The graft is non-sealing distally (type 1b endoleak) with the rings stents not conforming to the compressed oval shape of the true lumen and contrast seen outside the graft.This does not contribute to the event of "increased aneurysmal dilation".There appears to be 2 sources of continued flow to the false lumen which contribute to the event of "increased aneurysmal dilation".The native lsa remains patent with retrograde flow and is filling the false lumen.In addition, there is a re-entry tear in the mid-thoracic aorta that is supplying the false lumen.These 2 sources of flow to the false lumen at contributing to "increased aneurysmal dilation".Embolisation of the native left subclavian artery (lsa) and a thoracic endovascular aortic repair (tevar) extension are planned which should exclude flow to the false lumen from these 2 sources.This is deemed related to the patient's anatomy.

Brand Name
THORAFLEX HYBRID
Common Device Name
THOAFLEX HYBRID ANTE-FLO
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key23484505
Report Number9612515-2025-00090
Device Sequence Number10237775
Product Code QSK
UDI-Device Identifier05037881027050
UDI-Public05037881027050
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHA3036X150A-G
Device Lot Number25785806
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale